# SDR DALA2025121009031

- Difficulty date: December 7, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 77,162 hours, 25,673 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LOWER SUPPORT STRAP OF THE FLIGHT DECK FLOORBEAM OTBD OF THE LT NOSE W/W WALL STA 365.2 THRU STA 377.7.        REPAIRED PER B757 SRM 53-00-51-2R REPAIR 12. (1340474)
